# SDR SWIA2024082300301

- Difficulty date: March 1, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 48,459 hours, 31,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA71556-670-53-21-2098 754SK MXCODEID57578-PR - CATERING TRUCK DAMAGED AREA UNDERNEATH SERVICE DOOR.  COMPLIED WITH  REO 670-53-21-2098, REV--, DATED 2021-07-27 REV.--.   PERMANENT REPAIR DUE WITHIN 6300 FLT HRS BY 49734.9 TAT, PART NUMBER:   - , SERIAL NUMBER: 10215, POSITION:      (C-CHECK RO 8/22/2024)    PERFORMED PERMANENT REPAIR ON FUSELAGE SKIN BTW FS 333.00 TO FS 364.00 AND STR 19R TO STR 20R UNDERNEATH SERVICE DOOR PER MHIRJ REO 670-53-21-2424. REV. --. DATE: 2024-07-22. REO 670-51-00-085. REV. -A. DATE: 2017-08-23. REO 670-53-21-2424. REV. --(P1). DATE: 2024-07-02. REO 670-53-21-2424. REV. --(P2). DATE: 2024-07-17. CRJ-700 SRM 21-26-01. 53-21-01. 51-42-06. 51-13-02. 51-41-02. 51-25-16. 51-21-11. CRJ-700 AMM 38-32-01. 31-41-04. 28-41-22. 20-70-00. 21-31-00. CRJ-700 NDTM PART 01 51-20-009. NDT PERFORMED
